MathSciNet Relay Station
MathSciNet bibliographic data
MR2601285 65D30 (30E20)
Wang, Haiyong; Xiang, Shuhuang On the evaluation of Cauchy principal value integrals of oscillatory functions. J. Comput. Appl. Math. 234 (2010), no. 1, 95–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement